# SDR SWI2025F01153

- Difficulty date: April 15, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cradle
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE ACTUATOR SYSTEM- CRADLE ASSEMBLY AT WS65.50 GOUGED.   COMPLIED WITH REPAIR TO RT INBD FLAP VANE ACTUATOR SYSTEM- CRADLE ASSEMBLY AT WS65.50 REF REO 670-57-52-609 REV -- DATED 2025-05-16 AND  SRM-51-21-16-001-001-A01. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
